Review: could Norco cause Vision blurred?
Summary: Vision blurred could be caused by Norco, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take Zometa, and have Pain.
We study 5,814 people who have side effects while taking Norco from FDA and social media. Among them, 174 have Vision blurred. Find out below who they are, when they have Vision blurred and more.
On Apr, 13, 2014: 5,818 people reported to have side effects when taking Norco. Among them, 174 people (2.99%) have Vision Blurred. They amount to 0.06% of all the 305,236 people who have Vision Blurred on eHealthMe.
Time on Norco when people have Vision blurred * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Vision blurred||0.00%||54.55%||18.18%||18.18%||9.09%||0.00%||0.00% |
Gender of people who have Vision blurred when taking Norco * :
|Vision blurred||72.32%||27.68% |
Age of people who have Vision blurred when taking Norco * :
|Vision blurred||0.00%||0.00%||0.00%||3.05%||12.98%||29.77%||22.90%||31.30% |
Severity of Vision blurred when taking Norco ** :
|least||moderate||severe||most severe |
|Vision blurred||0.00%||50.00%||50.00%||0.00% |
How people recovered from Vision blurred ** :
|while on the drug||after off the drug||not yet |
|Vision blurred||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Pain (35 people, 20.11%)
- Osteoporosis (25 people, 14.37%)
- Fibromyalgia (21 people, 12.07%)
- Breast cancer metastatic (17 people, 9.77%)
- Hepatitis c (12 people, 6.90%)
Top co-used drugs for these people * :
- Zometa (56 people, 32.18%)
- Oxycontin (38 people, 21.84%)
- Ambien (37 people, 21.26%)
- Flexeril (34 people, 19.54%)
- Neurontin (33 people, 18.97%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Norco, Vision blurred
You can also:
On eHealthMe, Norco (acetaminophen; hydrocodone bitartrate) is often used for pain. Find out below the conditions Norco is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Norco used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (5 months ago):
I have been in pain and have suffered for over 7 years with muscle pain with cramping, aching, burning, stinging, pins/needles, weakness, numbness and paralysis, etc. I live with fatigue and utter exhaustion everyday and hate having to take medicine period, but have no choice in the matter. I know that this is something serious..I can feel it. I just have to get the Doctors, to find it...and fix whatever it is that is wrong.
I am trying to find what is the root cause of it all, then I might be able to find some relief.."Lord Willing". I have always been a driven individual and love life. I am a fighter and a survivor, so I will continue forward..until I find a way to the answer.
The pain level stays around 5 or 6 everyday and can be overwhelming at times, but I pray and I find relief for a moment..from The Lord. Grateful to be alive. Just want life to be normal again and to be able, to spend my time with my family that I have missed so much of.
From this study (2 years ago):
44 y/o female, type 1 diabetes 38 years, 2 heart attacks, 4 stents, congestive heart failure, renal failure. Was put on statin drugs approx. 6 years ago after first MI. Didn't feel good, felt better after I quit taking them. In January, had another MI, with stent intervention. Approximately 8 weeks later, began feeling worse again, went back to doctor. Had another angio, was told my heart was fine. Quit taking statin and pain went away almost immediately. In July, another small MI, with stent intervention and put back on statin. Immediately began having severe neck and back pain with no injury, trouble sleeping, troubling dreams, extreme fatigue. Almost 6 weeks to the day, began having moderate chest pain and returned to ER, had another angio which showed all coronary open and clear, no reason for chest and back pain.
gil on Sep, 6, 2012:
Hello. My wife seems to have the same medical issues you've had. May I know what medicines you are taking now?
Brenda on Oct, 8, 2012:
Hi - currently taking: Lantus and Humalog insulin, Coreg, Hydralazine, Wellbutrin, Celexa, Plavix, Aspirin, Ferrous Sulfate (iron). On occasion I take Lasix for fluid retention and with that I take potassium. I have recently been prescribed Ranexa by my nephrologist, but am not sure I want to take it. Supposedly it is to be taken in conjunction with the hydrazine. Since I quit taking the Statins (cholesterol meds), I feel sooooo much better. Also, I take Norco for overall pain, mostly from neuropathy in my legs.
From this study (4 years ago):
I was taking all the above pain meds & have been for a while. Very few side effects at that point. A few months ago, I began getting these severe drowsy spells when driving or reading or working on computer. They pass after about ten minutes or so. When they happen, I cant barely focus on anything. My visin goes all blurry/double and I have to shake my head like a wet dog, just to keep from running off the road or passing out! It happens wether I am on my meds, or off mey meds (flexeril, norco and fentanyl). I talked to my dr & he prescribed nuvigil which I have been taking for 3 weeks. Helped tremendously, but now, roughly three weeks into this med, I have had a headache for almost 5 days. It wont stop. It is bearable, but I can feel it through my medicine and it throbs when my heart beats. It is worse when I exert myself, stand too quickly, bend then stand, etc... I am going in for a physical Wednesday, but I am concerned about this now and would like to get some real answers. I am also scheduled for a sleep study in the coming weeks as my snoring is getting worse and worse. All these things combined, makes me real nervous. Also, a few years ago, I would get terrible fits of dizziness and pass out. Like a panic attack. My heart would race, I would get real dizzy, go into cold sweats and pass out for... less than a minute. That has not happened in quite some time, but I do get the increased heart rate occasionally, but has not gotten to the extreme that it used to. Just thought I should mention that as well. Any help is greatly appreciated.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.